# SDR USAA2011092000033

- Difficulty date: August 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151100000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN CABIN FLOOR PANEL BETWEEN FR36 TO FR42 & BETWEEN Y254 TO Y765.  REPLACED CABIN FLOOR PANEL BETWEEN FR36 TO FR42 & BETWEEN Y254 TO Y765 IAW A319 AMM 53-32-12-400-002.
